References
[1] M.T.K. Abbassi, Note on the classification theorems of g-natural metrics on thetangent bundle of a Riemannian manifold (M, g), Comment. Math. Univ. Carolin.45 (2004), No. 4, 591–596.
[2] M.T.K. Abbassi and M. Sarih, On some hereditary properties of Riemannian gnatural metrics on tangent bundles of Riemannian manifolds, Differential Geom.Appl. 22 (2005), No. 1, 19–47. CrossRef
[3] M.T.K. Abbassi and M. Sarih, On natural metrics on tangent bundles of Riemannianmanifolds, Arch. Math. 41 (2005), 71–92.
[4] V. Cruceanu, P. Fortuny, and P.M. Gadea, A survey on paracomplex geometry,Rocky Mountain J. Math. 26 (1996), No. 1, 83–115. CrossRef
[5] P. Dombrowski, On the geometry of the tangent bundles, J. Reine and Angew.Math. 210 (1962), 73–88. CrossRef
[6] A. Fujimoto, Theory of G-structures, Publ. Study Group of Geometry, 1, TokyoUniv., Tokyo, 1972.
[7] A. Gezer, On the tangent bundle with deformed Sasaki metric, Int. Electron. J.Geom. 6 (2013), No. 2, 19–31.
[8] A. Gezer and M. Altunbas, Some notes concerning Riemannian metrics of CheegerGromoll type, J. Math. Anal. Appl. 396 (2012), No. 1, 119–132. CrossRef
[9] A. Gezer and M. Altunbas, On the geometry of the rescaled Riemannian metric ontensor bundles of arbitrary type, Kodai Math. J. 38 (2015), No. 1, 37–64. CrossRef
[10] H.Z. Hou and L. Sun, Geometry of tangent bundle with Cheeger–Gromoll typemetric, J. Math. Anal. App. 402 (2013), 493–504. CrossRef
[11] O. Kowalski, Curvature of the induced Riemannian metric of the tangent bundle ofRiemannian manifold, J. Reine Angew. Math. 250 (1971), 124–129. CrossRef
[12] M. de Leon and P.R. Rodrigues, Methods of Differential Geometry in AnalyticalMechanics, North-Holland Mathematics Studies, 1989.
[13] M. Manev and D. Mekerov, On Lie groups as quasi-Kähler manifolds with KillingNorden metric, Adv. Geom. 8 (2008), No. 3, 343–352. CrossRef
[14] M.I. Munteanu, Some aspects on the geometry of the tangent bundles and tangentsphere bundles of a Riemannian manifold, Mediterr. J. Math. 5 (2008), No. 1, 43–59. CrossRef
[15] E. Musso and F. Tricerri, Riemannian Metrics on Tangent Bundles, Ann. Mat. Pura.Appl. 150 (1988), No. 4, 1–19. CrossRef
[16] A.A. Salimov, M. Iscan, and K. Akbulut, Notes on para-Norden-Walker 4-manifolds,Int. J. Geom. Methods Mod. Phys. 7 (2010), No. 8, 1331–1347. CrossRef
[17] A.A. Salimov, M. Iscan, and F. Etayo, Paraholomorphic B-manifold and its properties, Topology Appl. 154 (2007), No. 4, 925–933. CrossRef
[18] S. Sasaki, On the differential geometry of tangent bundles of Riemannian manifolds,Tohoku Math. J. 10 (1958), 338–358. CrossRef
[19] A. Yampolsky, On geodesics of tangent bundle with fiberwise deformed Sasaki metricover Kahlerian manifolds, Journal of Math. Physics, Analysis, Geometry 8 (2012),No. 2, 177–189.
[20] K. Yano and S. Ishihara, Tangent and Cotangent Bundles, Marcel Dekker, Inc.,New York 1973.
[21] A. Zagane and M. Djaa, On geodesics of warped Sasaki metric, Mathematical Sci.and App. E-Notes 5 (2017), No. 1, 85–92.